# SDR MTNA20130307002

- Difficulty date: March 7, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N987FX
- Make and model: Cessna 208B
- Aircraft serial: 208B2390
- Aircraft time: 200 hours, 222 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE PHASE ONE INSPECTION THE NOSE LANDING GEAR AXLE AND BEARINGS WERE FOUND TO BE CORRODED AND SEIZING.  BEARING PART NUMBER 13889, AXLE PART NUMBER 263023-1.  THE CAUSE WAS UNDETERMINAL THE AXLE AND BEARINGS WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
